# SDR DJFA20120129007

- Difficulty date: January 29, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N316FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500057
- Aircraft time: 53 hours, 41 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, CREW REPORTED THE LT MAIN WHEEL BRAKE WAS LOCKED-UP WHICH CAUSED THE ACFT TO PULL HARD TO THE LEFT AND BLEW THE LT MAIN TIRE.  THE CREW WAS ABLE TO CONTROL THE ACFT UNTIL IT REACHED A TAXI-WAY, CLEAR OF THE RUNWAY.  MANUFACTURER RECOMMENDED REPLACEMENT OF THE BRAKE CONTROL VALVE, BRAKE CONTROL UNIT, AND THE BRAKE ASSEMBLY, ALL OF WHICH WERE CHANGED FOR PRECAUTIONARY MEASURES.  FDR DOWNLOAD REVEALED THAT THE WHEEL WAS, IN FACT TURNING ON LANDING, AND BRAKE APPLICATION WAS NORMAL; PROBABLE CAUSE WAS A TIRE FAILURE  WHICH CAUSED THE AIRCRAFT TO BEHAVE AS THOUGH THE BRAKE HAD LOCKED UP.
